The University of Southampton
University of Southampton Institutional Repository

Asymptotic safety in the f(R) approximation

Asymptotic safety in the f(R) approximation
Asymptotic safety in the f(R) approximation
1-55
Morris, Tim R.
a9927d31-7a12-4188-bc35-1c9d3a03a6a6
Dietz, Juergen A.
25b4e470-3534-476d-8844-ada94b16feeb
Morris, Tim R.
a9927d31-7a12-4188-bc35-1c9d3a03a6a6
Dietz, Juergen A.
25b4e470-3534-476d-8844-ada94b16feeb

Morris, Tim R. and Dietz, Juergen A. (2013) Asymptotic safety in the f(R) approximation. Journal of High Energy Physics, 2013 (108), 1-55. (doi:10.1007/JHEP01(2013)108).

Record type: Article
Text
1211.0955.pdf - Author's Original
Download (1MB)

More information

Published date: January 2013
Organisations: Physics & Astronomy

Identifiers

Local EPrints ID: 350937
URI: http://eprints.soton.ac.uk/id/eprint/350937
PURE UUID: fec39dee-0e90-4a92-9143-582a07ae0ca7
ORCID for Tim R. Morris: ORCID iD orcid.org/0000-0001-6256-9962

Catalogue record

Date deposited: 10 Apr 2013 17:58
Last modified: 07 Oct 2020 02:56

Export record

Altmetrics

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of http://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×